# SDR CA071128007

- Difficulty date: October 24, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,012 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: C04621
- Condition: Broken
- Location: Fuselage
- Part time: 1,314 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE HELICOPTER WAS IN FOR A SCHEDULED 100 HOUR INSPECTION AND THE BROKEN FRAME WAS DISCOVERED BY THE AME. THE AIRCRAFT WAS GROUNDED AND A NEW PART WAS ORDERED AND INSTALLED. (TC NR 20071128007)
